Welcome, Guest.
Please login or register


Main Forum Page  ♦   Latest Posts  ♦   Member Center  ♦   Search  ♦   Archives   ♦   Help   ♦   Log In/Out   ♦   Admins
Forum Login
Login Name: Create a new account
Password:     Forgot password

BTD Forums    Diet and Nutrition    The Encyclopedia/ D'Adamo Library  ›  Withdrawal symptoms from 13 years prednisolone??
Users Browsing Forum
Baidu Spider, Googlebot and 3 Guests

Withdrawal symptoms from 13 years prednisolone??  This thread currently has 433 views. Print Print Thread
1 Pages 1 Recommend Thread
yvonneb
Tuesday, September 20, 2011, 3:53pm Report to Moderator Report to Moderator

I am hunting...
Autumn: Harvest, success.
Posts: 343
Gender: Female
Location: Ireland
Hi all!

For the first time in 13 years I am off Prednisolone!!  

I have been stepping down over the last year until I was only taking 5 mg every third day in middle of July and finally stopped it completely second week in August.
I think I am still suffering withdrawal symptoms, but I am not sure- that is where you all come in : )
How long should the symptoms last? Mine are muscle and ligament pain in both hands and both feet and loss of strength in hands. I am having this since end of July- so a good 7-8 weeks. My achilles seems to tighten up every time I sit down/ drive/ sleep as well and I am limping the first 20 steps until it stretches out again.
Overall I don't have much energy, sleep is deep but with lots of dreams, so I tend not to feel refreshed in the mornings.

Maybe it's something else? Any ideas??

Thanks!
Logged Offline
Private Message Private message
PCUK-Positive
Tuesday, September 20, 2011, 4:03pm Report to Moderator Report to Moderator

Gatherer Rh+, NN, (lewis a+ b-) [Duffy Fy(a+b+) ]
Kyosha Nim
Posts: 4,804
Gender: Male
Location: UK
Age: 52
Good for you, it will pass, keep up with eating super healthily, no sugar, lots of good fat.

remind me where you live also please.

are you taking polyflora O, polyvite O, and phytocal O?


Kind Regards PC. FIfHI Swami III Pro

Partner (F) is O+(Non) MN. Duffy Fy(a+b+),  Lewis (a+ b-) Fructose Malabsorber. Explorer.
DD (7) is O+(Non) Lewis (a+b-) (Fructose Malabsorption)54% Gatherer ?

Used to Be Policychecker
Logged
Private Message Private message Reply: 1 - 2
ruthiegirl
Tuesday, September 20, 2011, 5:36pm Report to Moderator Report to Moderator

SWAMI O+ Gatherer, Healing from Fibromyalgia
Kyosha Nim
Columnists and Bloggers
Posts: 11,832
Gender: Female
Location: New York
Age: 41
It makes sense that you'd have withdrawal symptoms after taking a powerful drug for 13 years!

Beyond the general idea of "healing from the drug" you may also need to build up your body, to fix naturally whatever weakness you had been taking the predisone for.

Still, 7 weeks is a long time to be feeling weak and ill. It may be "normal" after so much time on medication, but it also may be a sign that you need some extra help with something. Ideal would be to work with a naturopathic physician to help re-build your system. Conventional doctors may not know how to fix things without drugs, but they can still evaluate you and figure out if something is "wrong" and if so, what, and then you can research natural treatments.


Ruth, Single Mother to 19yo   O- Leah (in Israel for the school year), 17yo O- Hannah, and  12yo B+ Jack


Logged Offline
Private Message Private message Reply: 2 - 2
1 Pages 1 Recommend Thread
Print Print Thread

BTD Forums    Diet and Nutrition    The Encyclopedia/ D'Adamo Library  ›  Withdrawal symptoms from 13 years prednisolone??

Thread Rating
There is currently no rating for this thread